# SDR SWAA030331

- Difficulty date: February 9, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N695SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23506
- Aircraft time: 52,281 hours, 39,938 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 1062030192
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DECLARED EMERGENCY, DURING DEPARTURE LOSS 'A' SYSTEM HYDRAULIC QUANTITY AND PRESSURE.  FOUND, LT MLG UPLOCK ACTUATOR LINE CRACKED.  REMOVED AND REPLACED UPLOCK ACTUATOR LINE PER MM.
